# SDR GRAA9664

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/S MAINTENANCE, CREW IN RNO DISCOVERED THE EMERGENCY FLOOR LIGHT INOP AT SEAT 10C.  CREW RELAMPED, P/N 363634. OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
